Results 1 to 15 of 15
Like Tree8Likes
  • 1 Post By jimmyinkedup
  • 2 Post By 956Vette
  • 1 Post By 956Vette
  • 2 Post By 956Vette
  • 2 Post By jimmyinkedup

Thread: Melanotan 2 and oily skin

  1. #1
    Join Date
    Oct 2014
    Posts
    543

    Melanotan 2 and oily skin

    Started mt2 about a week and a half ago, very impressed with the coloration and libido increase. That being said, and yes its my own fault, it is giving me ridiculously oily skin, to the point I'm washing my face every two hours. I have been dosing at around 200mcg a day, (I did start at .25) because of the aphrodisiac effects and a previous "encounter"... anyway, acne is now becoming a problem. Should I stop completely for a few days or would dosing low (.3 mcg) solve the problem? I would like to retain some of the benefits of this peptide while decreasing the sides. Thanks!!

  2. #2
    jimmyinkedup's Avatar
    jimmyinkedup is offline Disappointment* Known SCAMMER - Do Not Trust *
    Join Date
    Oct 2008
    Location
    Scamming my brothers
    Posts
    11,286
    Blog Entries
    2
    I think your going to have to experiment for yourself here and see what works best for you. Find your personal sweet spot.
    AllKindsOGains likes this.

  3. #3
    956Vette is offline AR-Elite Hall of Famer
    Join Date
    Mar 2003
    Location
    United States
    Posts
    10,236
    Blog Entries
    1
    Cutting your dosage in half will help. I also find my skin becomes oily when dosing above 250mcg (often my indicator is ingrown hairs).
    AllKindsOGains and almostgone like this.

  4. #4
    Join Date
    Oct 2014
    Posts
    543
    I will go ahead and lower my dose to .5 mcg and see how that goes. I appreciate the help!

  5. #5
    NumLock's Avatar
    NumLock is offline Junior Member
    Join Date
    Mar 2015
    Posts
    125
    Hi. Are you sure it's caused by melanotan? Maybe you take something else?

  6. #6
    956Vette is offline AR-Elite Hall of Famer
    Join Date
    Mar 2003
    Location
    United States
    Posts
    10,236
    Blog Entries
    1
    Quote Originally Posted by AllKindsOGains View Post
    I will go ahead and lower my dose to .5 mcg and see how that goes. I appreciate the help!
    Can you clarify your dosage AKOG?

  7. #7
    956Vette is offline AR-Elite Hall of Famer
    Join Date
    Mar 2003
    Location
    United States
    Posts
    10,236
    Blog Entries
    1
    Quote Originally Posted by NumLock View Post
    Hi. Are you sure it's caused by melanotan? Maybe you take something else?
    I am fairly certain oily skin can occur in many folks while on melanotan 2.
    almostgone likes this.

  8. #8
    Join Date
    Oct 2014
    Posts
    543
    Quote Originally Posted by 956Vette View Post
    Can you clarify your dosage AKOG?
    .5 mcg, down from 200 mcg. I mixed my 10mg vial with 2.5 ml bac water, so therabouts 12 ius on my insulin pin.

  9. #9
    Join Date
    Oct 2014
    Posts
    543
    Quote Originally Posted by NumLock View Post
    Hi. Are you sure it's caused by melanotan? Maybe you take something else?
    Done research across other boards and melanotan literature, it can cause oily skin. Nothing else I am taking has caused this.

  10. #10
    956Vette is offline AR-Elite Hall of Famer
    Join Date
    Mar 2003
    Location
    United States
    Posts
    10,236
    Blog Entries
    1
    Quote Originally Posted by AllKindsOGains View Post
    .5 mcg, down from 200 mcg. I mixed my 10mg vial with 2.5 ml bac water, so therabouts 12 ius on my insulin pin.
    10-4, ty sir. You're actually dosing 500mcg now and were dosing a huge amount before....
    AllKindsOGains and spywizard like this.

  11. #11
    jimmyinkedup's Avatar
    jimmyinkedup is offline Disappointment* Known SCAMMER - Do Not Trust *
    Join Date
    Oct 2008
    Location
    Scamming my brothers
    Posts
    11,286
    Blog Entries
    2
    The more I read the more I am recalling reading before that mt2 activates MCR5 receptors. If I remember right this increases sebum production which could def give you oily skin and acne. Im pretty sure this is the cause, I just dont remember all the specifics about this or what you could do besides dialing in dosage that would help fix it. I just cant recall any more about this, was a long time ago.
    956Vette and AllKindsOGains like this.

  12. #12
    Join Date
    Oct 2014
    Posts
    543
    Quote Originally Posted by 956Vette View Post
    10-4, ty sir. You're actually dosing 500mcg now and were dosing a huge amount before....
    I apologize I meant to be going by mg I still understood the dosing scheme, I just had ghrp dosing on the brain. Remove this link if it's inappropriate, but take a look here...
    Last edited by spywizard; 03-31-2015 at 03:15 PM.

  13. #13
    Join Date
    Oct 2014
    Posts
    543
    Quote Originally Posted by 956Vette View Post
    10-4, ty sir. You're actually dosing 500mcg now and were dosing a huge amount before....
    Yes sorry i meant mg this whole time Still within the typical dosing range, just at the high limit.
    Last edited by AllKindsOGains; 03-31-2015 at 11:38 AM.

  14. #14
    Join Date
    Oct 2014
    Posts
    543
    You two are some of the coolest vets around. Thanks guys!

  15. #15
    Join Date
    Aug 2010
    Posts
    7,800
    Awesome vets are on this forum. I was nearly dripping oil on my first cycle and got acne carpet front and back. If you're having problem with acne, read this.

    http://forums.steroid.com/steroid-co...acne-free.html

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •